Ok so im 29 It will be 3years i have

Patient

Q: Ok so im 29. It will be 3years i have my tubes tied off. On March 12th which is when i had my 3rd child. The precedure was done after my c section after they took the baby out. I had two cyles last month in January from jan 5th through the 8th. Then Jan like 17th or so for 4days. This month ive not had any cycle last week i had some spotting an then some after intercourse. Now i had a few spotting yesterday. Ive been having more frequent headaches Naseu stomach cramps sore tender n bigger fuller breast. Also stomach cramps and tightness. I do smoke cigarettes which i need to quit. But they make me sick when i smoke now. Then theirs the dreams of being pregnant or dreams a lot of people dying. So im curious to know what may be going on. Ive had crazy cycles though. An some ive had had been late but when i come on very painful an blood clots. So i feel ive may had a miscarriage. Please enlight me. I don't wanna waist money on pregnancy test. N then when i speak with doctors there like oh yu have your tubes tied you can't be pregnant. Ive made an awful mistake of getting them tied im looking into getting them un tied. Im having to many complications. Thanks alot

Doctor

A:   Hello,
Thanks for the query.

Firstly the symptoms that you are experiencing in the form of spotting or sore breasts, cramps, headaches, nausea, weird dreams , mood swings are not at all because of your tubal ligation. Instead, these are a part of premenstrual syndrome complex which in the absence of pregnancy may mimic pregnancy but indicate that your menses shall start in next few days. It is also a possibility that irregular spotting that you have been experiencing in the mid-cycle is due to stress-induced hormonal imbalances which can alter progesterone levels and can cause spotting in the middle. This can be evaluated with a hormonal profile and the symptoms can be allayed by improving hydration, using antispasmodics or hot fomentation for cramps.
if the bleeding or spotting is in excess then even antifibrinolytics may be used to stop the bleeding completely.
You may discuss the options with your physician and take an informed decision.
I hope I have answered your query in detail.

Wishing you good health.
Regards

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews